New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

fongers06
Regular Member


Date Joined Jul 2008
Total Posts : 82
   Posted 5/5/2010 8:37 AM (GMT -7)   
So I went to see an endocronologist to shed some light on why I can't lose weight and I why I feel like I could fall asleep at my desk most days and why I have a million other random things happening to me.  After a bunch of tests I got nothing.  Everything looked fine and he doesn't know.  I brought in a food diary of what I ate for a 2 week period and how many times I visted our dear friend the bathroom and he said he had no idea how I wasn't losing weight - let alone gaining.  I am so lost.  I just don't get it and don't know where else to turn.  How can you live a normal life with this disease when it just hits you with one thing after another?
Diagnosed with Crohns in May 08
Resection in November 08
Currently on Humira, Entocort, Xifaxan, Zoloft, Ritilan SR, B12 injections, Calcium and Vitamin D
Married, mother of 4


Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 5/5/2010 9:20 AM (GMT -7)   
I am so sorry your tests didn't provide any clues. One thing I was noticing in your meds is that your on Zoloft. I know the SSRI's can cause alot of weight gain. Maybe thats the culprit???

Hugs
Gail*Nanners*
Gail*Nanners* Co-Moderator for Crohns Disease & Anxiety/Panic
Crohn's Disease for over 34 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium, Vit D, and Xanax prn. Resections in 2002 & 2005. Also diagnosed w/ Fibromyalgia, Osteoarthritis, & Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

Sniper
Veteran Member


Date Joined Feb 2004
Total Posts : 6518
   Posted 5/5/2010 12:22 PM (GMT -7)   
I'm guessing you doc checked for diabetes , but if not you need to find out. You have symptoms...
If we would read the secret history of our enemies,we would find in each mans life sorrow and suffering enough to disarm all hostility.


imissicecream
Regular Member


Date Joined Oct 2009
Total Posts : 157
   Posted 5/5/2010 5:37 PM (GMT -7)   
Zoloft made me gain weight, as did Entocort. It's supposed to be a steroid with minimal side-effects, but some people are hypersensitive to it (like me). I could not eat for a week and still weigh the same amount. However, immediately after I tapered, I lost about 15 pounds. Maybe you're just very sensitive to the steroid.
18 year old female
Crohn's dx in May 2009, symptoms since October 2008
Off every med while the doctors contemplate my diagnosis.

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 12:43 AM (GMT -7)
There are a total of 2,735,199 posts in 301,283 threads.
View Active Threads


Who's Online
This forum has 151386 registered members. Please welcome our newest member, Kier.
207 Guest(s), 2 Registered Member(s) are currently online.  Details
Mews2much, celebrate life


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer